Advil Solubilized Ibuprofen Capsules, 200 mg Pain Reliever (Nsaid) Advil Migraine, 20 ct

Advil Solubilized Ibuprofen Capsules, 200 mg Pain Reliever (Nsaid) Advil Migraine, 20 ct

Advil

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Advil Migraine Pain Reliever (Ibuprofen) 200 mg 20 count: Provides fast relief for migraine pain Relieves nausea & sensitivity to light & sound Relieves severe migraine pain

Ingredients

Active Ingredients: In Each Brown Oval Capsule: Solubilized Ibuprofen (Equal to 200 mg Ibuprofen (NSAID) (Present as the Free Acid and Potassium Salt)). Purpose: Pain Reliever, Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: D&C Yellow 10, FD&C Green 3, FD&C Red 40, Gelatin, Light Mineral Oil, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitan, Sorbitol.

Always refer to the actual package for the most accurate information